# SDR DALA2018071704532

- Difficulty date: July 5, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,432 hours, 34,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE LINE IN ATL, MTC FOUND GOUGE DAMAGE TO THE LT FUSELAGE SKIN AT STA 590 AND WL 208.1 BETWEEN STR 16L AND 18L AS SEEN IN FIGURE 1 OF THE INSTRUCTIONS. THE GOUGE DAMAGE HAS BEEN BLENDED OUT, MEASURES APPROX 2 UP/DOWN BY 2 FWD/AFT AND IS LOCATED 12.375 INCHES FWD OF AN EXISTING REPAIR DOUBLER INSTALLED PER ER/A 257031-14. THE SUBJECT SKIN IS MADE FROM 0.080 THICK 2024-T3 CLAD SHEET ALUMINUM LOCALLY CHEM-MILLED DOWN TO 0.063 WITH 0.040 THICK POCKETS IN THE REPAIR AREA. THIS ER/A AUTHORIZES MTC TO ACCOMPLISH AN SRM REPAIR WITH THE PROVISION OF HAVING AN EXISTING REPAIR WITHIN 20 LONGITUDINALLY OF THE REPAIR. DAMAGE TOLERANCE ANALYSIS IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED BY FAA ADVISORY CIRCULAR 120-93.
